MathSciNet Relay Station
MathSciNet bibliographic data
MR292052 57A10
Tsukui, Yasuyuki On surfaces in $3$-space. Yokohama Math. J. 18 (1970), 93–104.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement